# SDR P5CA2021050700163

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,582 hours, 5,088 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT APU SHUTDOWN TWICE BEFORE ENGINE START. AIRCRAFT LOST ALL POWER( TRANSFERED TO MDDR 146581 IAW MEL 49-11-01A.  LP 1248086: ECU BITE TEST SHOW REVERSE FLOW. PER FIM 49-11-994. INSPECTED AND TEST SURGE CONTROL FILTER. OK. APU OPERATIONAL CHECK WITH A BLEED LOAD. SYSTEM NORMAL PER AMM 49-11-00/201, CLEARED MDDR 146581. MCC NOTIFIED. A/C OK FOR SERVICE. )
